# SDR SWAA2024051372092

- Difficulty date: April 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 844DZ SERVICE DOOR SUPPORT ANGLE AT AFT GALLEY AREA 2024-239465<[01] REPLACED SUPPORT ANGLE ACCESS PANEL 844DZ SERVICE DOOR AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.;[02] TASK COMPLETED
